MathSciNet Relay Station
MathSciNet bibliographic data
MR2544143 11G05 (11R34 11Y50 14G25)
Cremona, J. E.; Fisher, T. A.; O'Neil, C.; Simon, D.; Stoll, M. Explicit $n$-descent on elliptic curves. II. Geometry. J. Reine Angew. Math. 632 (2009), 63–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement